# SDR USAA2012051400003

- Difficulty date: April 18, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 92,326 hours, 33,389 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N382021
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CORROSION ON STRINGER AT BS 1455, S28L.  REPAIRED STRINGER AT BS 1455, S28L IAW EA 103875.
